RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 136–146 (Mi dm1020)  

This article is cited in 1 scientific paper (total in 1 paper)

The order of communication complexity of PIR-protocols

G. A. Mailybaeva


Abstract: Private information retrieval protocols (PIR-protocols) allow a user to get the desired bit of information from a database whose copy is stored in several non-linked servers in such a way that the administrators of the database know nothing about the index of the bit the user requests for. The communication complexity of a protocol is defined as the total number of the bits exchanged between the user and the servers in the protocol. In this paper, we find the order of communication complexity of PIR-protocols depending on the degree of essentiality of the server response functions.

DOI: https://doi.org/10.4213/dm1020

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:5, 505–515

Bibliographic databases:

UDC: 519.7
Received: 03.08.2006

Citation: G. A. Mailybaeva, “The order of communication complexity of PIR-protocols”, Diskr. Mat., 20:3 (2008), 136–146; Discrete Math. Appl., 18:5 (2008), 505–515

Citation in format AMSBIB
\Bibitem{Mai08}
\by G.~A.~Mailybaeva
\paper The order of communication complexity of PIR-protocols
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 136--146
\mathnet{http://mi.mathnet.ru/dm1020}
\crossref{https://doi.org/10.4213/dm1020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467461}
\zmath{https://zbmath.org/?q=an:1180.68142}
\elib{http://elibrary.ru/item.asp?id=20730260}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 5
\pages 505--515
\crossref{https://doi.org/10.1515/DMA.2008.036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57649171425}


Linking options:
  • http://mi.mathnet.ru/eng/dm1020
  • https://doi.org/10.4213/dm1020
  • http://mi.mathnet.ru/eng/dm/v20/i3/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Gasanov, “Information storage and search complexity theory”, J. Math. Sci., 168:1 (2010), 32–48  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:321
    Full text:114
    References:50
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020